Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

wish me luck - changing med again


  • Please log in to reply
7 replies to this topic

#1 DANCER

DANCER

    Advanced Member

  • Members
  • PipPipPip
  • 179 posts

Posted 30 March 2012 - 08:26 PM

hi everyone:

after discussing things yesterday with my neurologist, lowering mirapex, staying on azilect and adding sinemt...let the fun begin...will keep you posted.
dancer

#2 Jenette

Jenette

    Advanced Member

  • Members
  • PipPipPip
  • 481 posts
  • LocationPennsylvania

Posted 30 March 2012 - 09:53 PM

Good luck! I just added Mirapex to my Sinemet. Doesn't seems to do much. How much were you taking?

#3 DANCER

DANCER

    Advanced Member

  • Members
  • PipPipPip
  • 179 posts

Posted 30 March 2012 - 10:51 PM

i was taking 1.5 mg 3x a day, but had too many side effect (not sleeping and compulsive behavior). It did help my symptoms to some degree. dropping mirapex to .75 mg 3z a day but adding sinamet.
hoping to get some reliefnd some sleep.

Edited by DANCER, 02 April 2012 - 11:01 PM.


#4 MarciaJ

MarciaJ

    Advanced Member

  • Members
  • PipPipPip
  • 1,085 posts
  • LocationEarth

Posted 31 March 2012 - 06:01 PM

I'm on Pramipexole and trying to increase. This is generic Mirapex. Also on small dose of Benztropine. First trying to increase the Benztropine. Can't seem to take what the doc wants me to. I am having acid reflux and pressure on my chest. The Pramipexole makes me nauseous. It seems everything has a side effect. Good luck with your meds.

marcis
<3.<3.<3.

#5 roy g

roy g

    Advanced Member

  • Members
  • PipPipPip
  • 107 posts

Posted 02 April 2012 - 09:39 PM

One day only. Avatar on loan.

roy g

#6 DANCER

DANCER

    Advanced Member

  • Members
  • PipPipPip
  • 179 posts

Posted 07 April 2012 - 11:02 PM

i am on my first day of my full dose of simemet .25 mg 3x a day, still taking azilect, cut my mirzpex to .75 m 3x a day. So far the only thing that is different is get very tired after taking simemt. hoping in a few weeks will feel less rigid.

as you can see by time of post, sleeping still an issue.

Edited by DANCER, 08 April 2012 - 07:49 AM.


#7 Silverfoxx

Silverfoxx

    Advanced Member

  • Members
  • PipPipPip
  • 144 posts
  • LocationPitman, NJ USA

Posted 08 April 2012 - 05:39 AM

Ahhhhhh Dancer,

Do not dismay about the time of your post. You are not alone with the lack of sleep issue. . As you were typing I was trying to sleep. which I finally succeeded. But, I've been up since 4 AM, wide awake, as if I had not slept at all! Oh well. There are many things about PD that I've found ways to compensate for and adapt to in my nearly 36 years of living with PD. However, the lack of sleep adaptation issue evades me to this day!

In any event, to my Christian friends, Happy Easter! To my Jewish/Hebrew friends, Happy Passover. To my non-believer friends, Happy Day, but realize that Christ died and was ressurrected for your Salvation.


Peace and love to all, Jim Evridge "AKA:SILVERFOXX_FIGHTING_BACK"
"Sometimes our light goes out but is blown into a flame by another human being. Each of us owes our deepest thanks to those who have rekindled this light." Albert Schweitzer

#8 DANCER

DANCER

    Advanced Member

  • Members
  • PipPipPip
  • 179 posts

Posted 08 April 2012 - 06:39 AM

Thanks, Jim, somehow makes me feel better (physically and mentally) when someone responds to my posts- especially with a positive message.

I feel extremely blessed this Easter with family and friends.

Hope you have a wonderful Easter Celebration on this glorious day!!
Dancer




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users